Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/93223
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: L2-index formula for proper cocompact group actions
Author: Wang, H.
Citation: Journal of Noncommutative Geometry, 2014; 8(2):393-432
Publisher: European Mathematical Society Publishing House
Issue Date: 2014
ISSN: 1661-6952
1661-6960
Statement of
Responsibility: 
Hang Wang
Abstract: We study index theory of G-invariant elliptic pseudo-differential operators acting on a complete Riemannian manifold, where a unimodular, locally compact group G acts properly, cocompactly and isometrically. An L2-index formula is obtained using the heat kernel method.
Keywords: L2-index; K-theoretic index; G-trace; heat kernel
Rights: © 2015 EMS Publishing House. All rights reserved.
DOI: 10.4171/JNCG/160
Appears in Collections:Aurora harvest 7
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.